# SDR AALA20010781

- Difficulty date: April 15, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT SECTION OF COACH CLASS DIM.  REPLACED EMERGENCY EXIT CONNECTOR AT MID SECTION OF COACH CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
